Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Print: 2152-5102
ISSN Online: 2152-5110

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v30.i3.30
20 pages

Liquid Vibrations in Rectangular Moving Cavity with Elastic Partitions

D. A. Galitsyn
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
V. A. Trotsenko
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

In linear definition of the problem mathematical model of plane-parallel motion of a solid body with cavity in the shape of a rectangular parallelepiped which contains ideal liquid and elastic partitions is carried out. The main hydroelasticity boundary problems with solutions that determine the parameters of such model are formulated. The technique of approximate solutions of the obtained boundary problems construction is suggested. This technique takes into account differential properties for functions on the edges of the partitions. The analysis of dynamic interaction of elastic partitions with liquid by free and forced vibrations of the system under consideration is given.


Articles with similar content:

The Synthesis of Stabilizing Control of a Rigid Body with Attached Elastic Elements
Journal of Automation and Information Sciences, Vol.34, 2002, issue 11
Alexander Zuyev, Vladimir F. Shcherbak, Alexander M. Kovalev
Influence of Elastic and Dissipative Properties of Hinge Joints on Dynamics of Space Manipulator
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Natalya M. Zavrazhina, Tatyana V. Zavrazhina
Spatial-Temporal Filtering in Precision Radio-Engineering Systems of Technical Diagnostics
Telecommunications and Radio Engineering, Vol.60, 2003, issue 7-9
A. F. Velichko, D. A. Velichko, Viktoriya M. Shokalo
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Influence of a Choice of Universal Set on Designing Basic Schemes of Fuzzy Digital Controllers
Journal of Automation and Information Sciences, Vol.44, 2012, issue 4
Vladimir I. Gostev